Alert archive / Alabama / Areal Flood Warnings in 2016

Areal Flood Warning 8, NWS Mobile, AL

August 10, 2016Baldwin County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this areal flood warning at Aug 10, 2016, 4:29 PM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2016, 4:29 PM CDT (21:29 UTC)
Expired
Aug 10, 2016, 7:30 PM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 76 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1346 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WGUS44 KMOB 102129
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
429 PM CDT WED AUG 10 2016

ALC003-FLC033-110030-
/O.NEW.KMOB.FA.W.0008.160810T2129Z-160811T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALDWIN AL-ESCAMBIA FL-
429 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHEASTERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
  SOUTH CENTRAL ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 730 PM CDT

* AT 428 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLOODING
  IN SOUTHEAST BALDWIN COUNTY ALABAMA. 4 TO 6 INCHES OF RAIN HAVE
  FALLEN IN SOME AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PENSACOLA...WEST PENSACOLA...WARRINGTON...FOLEY...ROBERTSDALE...
  LILLIAN...MYRTLE GROVE...SUMMERDALE...PERDIDO BEACH AND ELBERTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3033 8771 3044 8774 3061 8774 3066 8733
      3053 8729 3034 8726 3034 8733 3033 8733

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Aug 10, 3:40 PM CDT, 49 minutes earlier.

Area forecast discussion, Aug 10, 3:40 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
340 PM CDT WED AUG 10 2016

...A FLASH FLOOD WATCH continues for the Western Florida Panhandle,
coastal Alabama counties and portions of Southeast Mississippi
through Friday...

......A HIGH RISK OF RIP CURRENTS continues along the Gulf Beaches
of Alabama and Northwest Florida through Friday...

.NEAR TERM /Now Through Thursday/...The long awaited rainfall event
is now underway as the sfc and upper low slowly move westward across
the Gulf coast. As we get on the eastern side of this system this
afternoon and tonight, rainfall coverage/amounts will increase
across the area. Morning soundings indicated precipitable water
values over 2.5 inches and this is only expected to increase to
around 2.6 inches tonight and Thursday. The abnormally high moisture
combined with the sfc and upper lows and the slow motions of the
showers and thunderstorms will create conditions favorable for heavy
rain. Radar and gauge reports of 2 to 4 inches in one hour have been
common in some of the heavier rain today. Models indicate some
heavier rain bands setting up across the area tonight and while it
is impossible to say exactly where they will set up, the most
favorable areas will be over the Florida and Alabama coastal counties along
with portions of southeast Mississippi. Areas where these bands set
up could easily see several inches of rain in a short period of time.
Therefore anyone in flood prone areas should be prepared to take
action if flooding is observed. The heavy rain threat continues
through Thursday with some heavier rain spreading into Southeastern
Mississippi as the low tracks westward. /13

.SHORT TERM /Thursday night Through Saturday night/...Abundant
tropical moisture persists over the area through Friday and then
gradually diminishes going into the weekend as a low pressure system
slowly shifts west of the area. Precipitable water amounts remain
elevated in the 2.5 inch area as mid and low level southerly flow
continues. The heaviest rainfall is still expected to remain focused
on the our Western Florida, Coastal Southwest Alabama. and
southernmost Southeast Mississippi counties through Friday. Scattered
to occasionally numerous shower and thunderstorm activity is
expected during the day over inland locations as well through Friday.
Precipitable water amounts are projected to drop below 2 inches
Friday night as the low pressure system departs and the Bermuda High
builds in from the Western Atlantic.

As the deep layer low shifts west...shower and thunderstorm activity
should increase over southeast Mississippi. Antecedent conditions
will keep the Florida Panhandle and coastal counties of Southwest
Alabama vulnerable to localized flash flooding as the strongest
storms will remain capable of producing 1 to 3 inches of rainfall in
an hours time.

A moderate to strong southerly fetch over the Gulf is expected to
keep the risk of rip currents high along the Gulf beaches of Alabama
and the Western Florida Panhandle through Friday evening.

.LONG TERM /Sunday Through Wednesday/...The deep layer ridge building
over the area from the Western Atlantic brings the return of a more typical
summer time pattern. Showers and thunderstoms will become more
diurnally driven with precipitation probabilities trending toward
climatological norms. Daytime highs should climb back into the 90s
with overnight lows generally in the 70s.

&&

.MARINE...A weak area of low pressure will move westward across the
coast tonight into Thursday...leading to numerous showers and
thunderstorms at times through early Friday. As the low moves west
of the area, a moderate to at times strong west to southwest wind
will develop and continue through Thursday night creating hazardous
conditions for small craft. A light to moderate southerly flow
develops over the weekend as high pressure rebuilds over the region.
/13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      76  85  75  86 /  80  90  70  80
Pensacola   78  85  78  87 /  80  90  50  70
Destin      79  85  79  88 /  80  80  50  60
Evergreen   75  86  75  89 /  60  70  30  60
Waynesboro  75  87  75  87 /  60  80  60  70
Camden      75  88  74  89 /  50  70  40  60
Crestview   75  86  75  89 /  70  80  40  60

&&

.MOB Watches/Warnings/Advisories...
AL...High Rip Current Risk through Friday evening for ALZ265-266.

     Flash Flood Watch through Friday evening for ALZ261>266.

FL...High Rip Current Risk through Friday evening for FLZ202-204-206.

     Flash Flood Watch through Friday evening for FLZ201>206.

MS...Flash Flood Watch through Friday evening for MSZ078-079.

GM...Small Craft Advisory from 10 AM to 10 PM CDT Thursday for GMZ631-
     632.

     Small Craft Advisory until 10 PM CDT Thursday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 10, 11:22 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1122 AM CDT WED AUG 10 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-111630-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
1122 AM CDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...COASTAL SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH FRIDAY MORNING...

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING FOR ALABAMA
AND NORTHWEST FLORIDA PANHANDLE BEACHES...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY
ESPECIALLY OVER COASTAL COUNTIES AND CONTINUE THROUGH TONIGHT. THE
MAIN CONCERN WITH THE HEAVIER SHOWERS OR THUNDERSTORMS WILL BE THE
POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING. FREQUENT
LIGHTNING AND GUSTY WINDS WILL ALSO ACCOMPANY THE STRONGER
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...COASTAL SOUTHWEST ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE THROUGH FRIDAY MORNING...

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING FOR ALABAMA
AND NORTHWEST FLORIDA PANHANDLE BEACHES...

A LOW PRESSURE SYSTEM WILL BRING PERIODS OF HEAVY RAINFALL TO THE
REGION...ESPECIALLY DURING THE WEDNESDAY THROUGH FRIDAY TIME FRAME.
THE MOST FAVORED LOCATION FOR SIGNIFICANT RAINFALL CURRENTLY APPEARS
TO BE ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...COASTAL
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WHERE 4 TO 8
INCHES OF RAIN IS POSSIBLE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-111630-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1122 AM CDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE
OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT. GUSTY STRAIGHT LINE WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER
STORMS. WATERSPOUTS ARE ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WIND AND WAVE CONDITIONS CAN BE EXPECTED OVER THE MARINE
AREA THROUGH THURSDAY EVENING.

WINDS AND SEAS WILL ALSO CONTINUE TO BE HIGHER NEAR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE FORECAST PERIOD.
WATERSPOUTS WILL ALSO BE POSSIBLE.

In the hours before

Special weather statement, Aug 10, 2:16 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
216 PM CDT WED AUG 10 2016

ALZ263>266-102000-
BALDWIN CENTRAL AL-MOBILE CENTRAL AL-MOBILE COASTAL AL-
BALDWIN COASTAL AL-
216 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BALDWIN AND CENTRAL MOBILE COUNTIES UNTIL 300
PM CDT...

AT 215 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWNTOWN MOBILE TO FAIRHOPE...AND MOVING SOUTH AT
10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE...TILLMANS CORNER...FAIRHOPE...THEODORE...
POINT CLEAR AND I10 AND I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.

&&

LAT...LON 3051 8820 3022 8775 3054 8781 3075 8813
TIME...MOT...LOC 1915Z 001DEG 9KT 3065 8807 3053 8788

BUTTS
Local storm report, Aug 10, 2:22 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
222 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      4 NNE ELBERTA           30.47N 87.58W
08/10/2016                   BALDWIN            AL   EMERGENCY MNGR

            COUNTY EMERGENCY MANAGER REPORTS WATER OVER MAILBOXES
            ALONG CR 87 IN CENTRAL BALDWIN COUNTY.

&&

RROGERS
Special weather statement, Aug 10, 2:29 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
229 PM CDT WED AUG 10 2016

ALZ265-102000-
MOBILE COASTAL AL-
229 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MOBILE COUNTY UNTIL 300 PM CDT...

AT 229 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALABAMA PORT TO NEAR CENTRAL DAUPHIN ISLAND TO 11
MILES WEST OF FORT GAINES...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CENTRAL DAUPHIN ISLAND...FORT GAINES...ALABAMA PORT AND CODEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.

&&

LAT...LON 3008 8823 3022 8834 3028 8830 3040 8825
      3051 8792 3048 8794 3047 8792 3041 8791
      3038 8784 3039 8785 3047 8780 3042 8782
      3040 8782 3031 8787 3023 8800 3023 8802
      3022 8803 3022 8801
TIME...MOT...LOC 1929Z 258DEG 13KT 3040 8809 3026 8816 3020 8827

BUTTS
Local storm report, Aug 10, 3:00 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FLASH FLOOD      5 SE ROBERTSDALE        30.50N 87.65W
08/10/2016                   BALDWIN            AL   EMERGENCY MNGR

            COUNTY EM REPORTS WATER ACROSS CR 36 BETWEEN HARRIS ROAD
            AND LASSITER FARM ROAD.

&&

RROGERS
Special weather statement, Aug 10, 3:18 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CDT WED AUG 10 2016

ALZ261-263-MSZ079-102115-
MOBILE INLAND AL-MOBILE CENTRAL AL-GEORGE MS-
318 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE AND GEORGE COUNTIES UNTIL 415 PM
CDT...

AT 318 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUCEDALE TO NEAR CHUNCHULA...AND MOVING SOUTHWEST
AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE...CHUNCHULA...GULFCREST...TANNER WILLIAMS...
SEMMES AND WILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.

&&

LAT...LON 3055 8841 3074 8841 3074 8888 3100 8853
      3100 8843 3101 8842 3099 8806 3054 8838
TIME...MOT...LOC 2018Z 042DEG 17KT 3095 8850 3089 8822

BUTTS
Special weather statement, Aug 10, 3:54 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CDT WED AUG 10 2016

ALZ052-053-261-262-MSZ076-079-102200-
MOBILE INLAND AL-CLARKE AL-WASHINGTON AL-BALDWIN INLAND AL-GREENE MS-
GEORGE MS-
354 PM CDT WED AUG 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
AREAS...NORTHWESTERN BALDWIN...NORTHERN MOBILE...SOUTHERN
WASHINGTON...SOUTH CENTRAL CLARKE...NORTHEASTERN GEORGE AND GREENE
COUNTIES UNTIL 500 PM CDT...

AT 353 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF FRUITDALE TO 7 MILES SOUTHWEST OF
DEER PARK TO NEAR CITRONELLE TO NEAR CALVERT TO 9 MILES EAST OF
MCINTOSH...AND MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LUCEDALE...LEAKESVILLE...CHUNCHULA...GULFCREST...
DEER PARK...CALVERT...MOUNT VERNON...MOVICO AND WILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.

&&

LAT...LON 3144 8849 3123 8837 3123 8807 3130 8793
      3128 8782 3115 8785 3103 8794 3087 8816
      3082 8836 3089 8864 3117 8880
TIME...MOT...LOC 2053Z 034DEG 12KT 3132 8851 3117 8842 3110 8815 3115
8795 3123 8787

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:32 AM CDTSpecial Marine WarningMOB118 min
Aug 10, 8:23 AM CDTRip Current StatementMOBBaldwin, Mobile3 days
Aug 10, 9:29 AM CDTSpecial Marine WarningMOB61 min
Aug 10, 10:30 AM CDTSpecial Marine WarningMOB30 min
Aug 10, 11:45 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 10, 12:40 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 10, 1:35 PM CDTFlash Flood WarningMOBBaldwin3 hr
Aug 10, 2:10 PM CDTSpecial Marine WarningMOB65 min
Aug 10, 2:16 PM CDTSpecial Weather StatementMOBBaldwin44 min
Aug 10, 2:29 PM CDTSpecial Weather StatementMOBMobile31 min
Aug 10, 2:33 PM CDTSpecial Marine WarningMOB42 min
Aug 10, 2:58 PM CDTAreal Flood AdvisoryMOBBaldwin, Escambia2 hr
Aug 10, 3:10 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Aug 10, 3:16 PM CDTSpecial Marine WarningMOB89 min
Aug 10, 3:45 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 10, 9:59 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Aug 10, 2:01 PM CDTAreal Flood AdvisoryMOBSanta Rosa119 min

Nearby

Areal Flood Warnings in Alabama, 2016Areal Flood Warnings in Florida, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.